Nonlinear Oscillations

An international mathematical journal

Article No. 797

A. M. Samoilenko, M. O. Perestyuk, J. Diblík, M. Medveď, I. O. Parasyuk, R. I. Petryshyn, O. M. Stanzhitskyi, Y. V. Teplinsky, V. I. Tkachenko, M. Fečkan, and S. M. Chuiko: Oleksandr Andriiovych Boichuk (on 60-th anniversary of his birthday). Published in vol. 13 (2010), No. 2, pp. 287-288.

Available in

Entire volume 13

© Institute of Mathematics of the NAS of Ukraine. Last updated 15 January 2022 at 19:43. Contact address: nosc@imath.kiev.ua